# SDR JR2R2011092700434

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: AV67023120
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT HORIZONTAL STAB FITTINGS ANTI-ROTATION TABS GOUGED.  REPAIRED PER EO CRJ9-55-004.
